# SDR UHLA2015012900085

- Difficulty date: January 28, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  AFT CARGO SURROUND, CENTER SEAL REST.  REPAIRED AFT CARGO SENTER SEAL REST BY BLENDING IAW SRM 2-53-23-11.
